Alert archive / New York / Areal Flood Warnings in 2024
Areal Flood Warning 13, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Aug 9, 2024, 1:52 PM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 8 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2024, 1:52 PM EDT (17:52 UTC)
- Expired
- Aug 9, 2024, 10:17 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 36 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:09 PM EDT | FLOOD | Lowville, NY | Minor flooding on some roads in Lowville. One road closed, but now open again. |
| Aug 9, 5:15 PM EDT | FLASH FLOOD | Adams, NY | A couple roads closed in the Town of Adams. |
| Aug 9, 5:30 PM EDT | FLASH FLOOD | Le Ray, NY | Several roads closed in The Town of Le Ray. |
| Aug 9, 7:00 PM EDT | FLOOD | Philadelphia, NY | Road closed due to flooding. |
| Aug 9, 7:30 PM EDT | FLOOD | West Carthage, NY | Road closed due to flooding in West Carthage. |
| Aug 9, 8:00 PM EDT | FLOOD | 3 Sse Harrisville, NY | Part of Middle Branch Road flooded in Diana. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 486 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
316
WGUS41 KBUF 091752
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Buffalo NY
152 PM EDT Fri Aug 9 2024
NYC045-049-075-100245-
/O.NEW.KBUF.FA.W.0013.240809T1752Z-240810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
152 PM EDT Fri Aug 9 2024
...FLOOD WARNING IN EFFECT UNTIL 1045 PM EDT THIS EVENING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...A portion of central New York, including the following
counties, Jefferson, Lewis and Oswego.
* WHEN...Until 1045 PM EDT Friday.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring.
* ADDITIONAL DETAILS...
- At 149 PM EDT, Doppler radar and automated rain gauges
indicated heavy rain. Flooding is ongoing or expected to
begin shortly in the warned area. Between 1 and 1.5 inches of
rain have fallen.
- Additional rainfall amounts of 1 to 3 inches are possible in
the warned area.
- Some locations that will experience flooding include...
Watertown, Fort Drum, Stony Point, Carthage, Lowville, West
Carthage, Clayton, Adams, Dexter, Glen Park, Herrings, Barnes
Corners, Adams Center, Whetstone Gulf State Park, Redwood,
Highmarket, Henderson Harbor, Kring Point State Park,
Wellesley Island State Park and Southwick Beach State Park.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4387 7635 4388 7635 4385 7642 4388 7650
4390 7650 4396 7643 4395 7633 4410 7643
4420 7631 4444 7582 4442 7578 4439 7583
4410 7517 4361 7511 4342 7555 4347 7576
4365 7576 4367 7626
$$
DRT2 follow-up statements
036
WGUS81 KBUF 092202
FLSBUF
Flood Statement
National Weather Service Buffalo NY
602 PM EDT Fri Aug 9 2024
NYC045-049-075-100245-
/O.CON.KBUF.FA.W.0013.000000T0000Z-240810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
602 PM EDT Fri Aug 9 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT THIS EVENING...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...A portion of central New York, including the following
counties, Jefferson, Lewis and Oswego.
* WHEN...Until 1045 PM EDT.
* IMPACTS...Flooding of rivers, creeks, streams, and other low-lying
and flood-prone locations is imminent or occurring.
* ADDITIONAL DETAILS...
- At 555 PM EDT, Doppler radar and automated rain gauges
indicated that heavy rain is coming to an end within the
warning. Though the rain is ending, the threat for flooding
continues as water run off from hills collects across lower
elevations.
Gauge reports indicated an area of very heavy rainfall across
the warned area. Rainfall totals of 3 to 4 inches, with
isolated amounts up to 4.75 inches have been reported thus
far within the warned area.
- Additional rainfall amounts up to 0.25 inches are possible in
the warned area.
- Some locations that will experience flooding include...
Watertown, Fort Drum, Stony Point, Carthage, Lowville, West
Carthage, Clayton, Adams, Dexter, Glen Park, Herrings, Barnes
Corners, Adams Center, Whetstone Gulf State Park, Redwood,
Highmarket, Henderson Harbor, Kring Point State Park,
Wellesley Island State Park and Southwick Beach State Park.
- http://www.weather.gov/safety/flood
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 4387 7635 4388 7635 4385 7642 4388 7650
4390 7650 4396 7643 4395 7633 4410 7643
4420 7631 4444 7582 4442 7578 4439 7583
4410 7517 4361 7511 4342 7555 4347 7576
4365 7576 4367 7626
$$
DRT906
WGUS81 KBUF 100217
FLSBUF
Flood Statement
National Weather Service Buffalo NY
1017 PM EDT Fri Aug 9 2024
NYC045-049-075-100227-
/O.CAN.KBUF.FA.W.0013.000000T0000Z-240810T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson NY-Lewis NY-Oswego NY-
1017 PM EDT Fri Aug 9 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for a portion of central New York,
including the following areas, Jefferson, Lewis and Oswego.
The heavy rain has ended. No additional flooding is expected. Please
continue to heed remaining road closures.
&&
LAT...LON 4387 7635 4388 7635 4385 7642 4388 7650
4390 7650 4396 7643 4395 7633 4410 7643
4420 7631 4444 7582 4442 7578 4439 7583
4410 7517 4361 7511 4342 7555 4347 7576
4365 7576 4367 7626
$$
SJWWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Aug 9, 10:51 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 9, 10:51 AM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
1051 AM EDT Fri Aug 9 2024
.SYNOPSIS...
Remnants of Debby will bring locally heavy rainfall to the area
through this evening. The region will quickly dry out from west
to east tonight, with a period of dry weather for Saturday. It
will turn cooler with periods of lake effect rain Saturday
evening through Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Regional radar shows numerous to widespread heavy rainfall
across the eastern Great Lakes region. Flooding remains the main
concern with very heavy rain entering Allegany county to the
Finger Lakes region late this morning. A narrow band of very heavy
rain has developed from the eastern Lake Erie shoreline into
the Niagara Frontier and will slowly pivot north then east
through noontime. There is high confidence that the rain will be
east of the far west 7 counties of western NY by 3PM today.
Heavy rain will continue east of the Genesee Valley through late
afternoon and east of Lake Ontario through early evening. A
great deal of cloud cover is stabilizing the environment right
now, however breaks in any cloud cover will promote an increase
risk of severe thunderstorms today.
A closed mid-level low north of Lake Superior interacting with
the remnants of TD Debby will impact the area today. As this
interactions occur, large scale ascent and deep tropical moisture
(PW values over 2.0 inches) surging north will lead to the potential
for locally heavy rainfall through this evening.
Overall...we are still looking at 1.5-3" across our CWA with
localized higher amounts, especially from the S. Tier through
the Finger Lakes region northeast into the North Country. With
that said...WPC has maintain the SLGT/MDT risk for Excessive
Rainfall with minor changes overall. Last but not least...SPC
continues to show a Marginal risk for severe thunderstorms
through this afternoon from the Finger lakes east. Isolated
thunderstorms, capable of damaging wind gusts are possible. Due
to the location and track of Debby, the tornado threat is higher
across the Capitol Region and downstate areas.
Otherwise...given the soppy air mass engulfing the region it
will feel quite muggy today. Highs will be found in the 70s to
near 80F in spots.
Tonight...as the remnants of Debbie departs off to our
northeast we will see a general drying trend. It will also turn
cooler behind the cold front with H850T's falling into the
single digits through Saturday.
Lows will be found in the 50s to low 60s by sunrise Saturday.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
An upper level trough will settle across the Great Lakes region this
weekend, bringing cooler weather with periodic chances for rain
showers. 850mb temperatures dropping to around +7C will support lake
effect rain showers, especially when there is synoptic moisture
available from any shortwaves embedded in the larger trough.
It will breezy and on the cool side with high temperatures in the
upper 60s to mid 70s during the weekend. Mainly rain-free during
Saturday morning with a chance of some lake effect showers
developing east of Lake Erie Saturday afternoon. Showers will expand
in coverage east/northeast of both lakes Saturday night as a
synoptic moisture increases in advance of the trough axis. The
trough axis will then move across the region Sunday, bringing a
chance of showers and possibly a thunderstorm at all locations by
Sunday afternoon. Showers will transition back to only lake effect
rain showers east and northeast of the lakes Sunday night. Ample
lake induced instability to support an isolated thunderstorm in lake
effect rain showers.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
A longwave trough will remain in place across Eastern Canada and New
England during the period. With our region located on the back of
the trough, it will be mainly rain free with only small chances for
some lingering lake effect rain showers on Monday. Can't rule out
scattered showers later in the period, but too low confidence to
include given uncertainty in the timing of subtle shortwaves
embedded within this trough. Temperatures throughout much of next
week will average near normal with highs in the upper 70s to low 80s.
&&
.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
Remnants of Debby will bring deteriorating conditons this morning at
area terminals. Expect VFR cigs to lower to MVFR with at times IFR
conditions developing across the higher terrain and within the
heavier precipitation.
As the low from Debby passes by this afternoon...the steadier
heavier precipitation will begin to pull away and then wind down
with improvements for western terminals. Eastern terminals to
include KART will continue to see MVFR to IFR conditions through
atleast the first half of the evening.
Tonight...all area terminals will see improvements with a return to
VFR as the remnant low tracks northeast away from the region.
Outlook...
Saturday...Mainly VFR.
Saturday night through Monday...MVFR/VFR with chance of showers, and
embedded oscillating bands of lake effect rain.
Tuesday...Mainly VFR.
&&
.MARINE...
TD Debby will approach the region today with light to moderate
breezes on the lakes. It will also bring increasing chances for
showers and thunderstorms some of which could produce heavy
rain. As the low passes and begins to pull away a strong cold
front will then cross the lakes causing winds to quickly turn
westerly and strengthen by this evening. This will produce SCA
conditions on both lakes. SCAs have been issued which last
through the day Sunday.
Lake effect rain showers will develop Saturday night through
Monday and increase the risk for waterspouts on the Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch until 5 PM EDT this afternoon for NYZ001>003-
010>013-020-021-085.
Flood Watch through Saturday morning for NYZ004>008-014.
MARINE...Small Craft Advisory from 5 PM this afternoon to 7 PM EDT
Sunday for LEZ040-041.
Small Craft Advisory from 8 PM this evening to 11 PM
EDT Sunday for LOZ042-043.
Small Craft Advisory from 11 PM this evening to 2 AM EDT
Monday for LOZ044-045.
&&
SYNOPSIS...AR
NEAR TERM...AR/HSK
SHORT TERM...Apffel
LONG TERM...Apffel
AVIATION...AR/HSK
MARINE...AR/HSKHazardous weather outlook, Aug 9, 4:46 AM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 446 AM EDT Fri Aug 9 2024 NYZ001>003-010>013-020-021-085-100900- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Cattaraugus-Allegany-Southern Erie- 446 AM EDT Fri Aug 9 2024 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-100900- Chautauqua- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There's a small risk that heavy rainfall will cause localized flooding today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-014-100900- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario- 446 AM EDT Fri Aug 9 2024 ...FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There's a marginal risk for severe weather with strong gusty winds this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-043-062-063-100900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ044-045-064-065-SLZ022-024-100900- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 446 AM EDT Fri Aug 9 2024 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. There's a marginal risk thunderstorms will produce strong gusty winds this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Apffel
In the hours before
Local storm report, Aug 9, 12:53 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1253 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood Andover 42.16N 77.80W
08/09/2024 Allegany NY 911 Call Center
Water rescues in Andover.
&&Local storm report, Aug 9, 12:54 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1254 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM Flash Flood Whitesville 42.04N 77.76W
08/09/2024 Allegany NY 911 Call Center
Water rescues in Whitesville.
&&Local storm report, Aug 9, 12:58 PM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1258 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM Flash Flood Seneca Castle 42.89N 77.10W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed due to flooding.
&&Local storm report, Aug 9, 12:59 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1259 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM Flash Flood Gorham 42.80N 77.13W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed due to flash flooding.
&&Local storm report, Aug 9, 1:02 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
102 PM EDT Fri Aug 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM Flash Flood Canandaigua 42.89N 77.28W
08/09/2024 Ontario NY 911 Call Center
Multiple roads closed or with water flowing
across due to flash flooding in Canandaigua.
&&Special weather statement, Aug 9, 1:25 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Buffalo NY
125 PM EDT Fri Aug 9 2024
NYZ004>006-091800-
Oswego NY-Wayne NY-Northern Cayuga NY-
125 PM EDT Fri Aug 9 2024
...HEAVY RAIN WITH GUSTY WINDS WILL IMPACT EASTERN WAYNE...CAYUGA
AND SOUTHWESTERN OSWEGO COUNTIES THROUGH 200 PM EDT...
At 122 PM EDT, Doppler radar was tracking gusty winds within an area
of heavy rain over Clyde, or 12 miles north of Seneca Falls, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Clyde, Weedsport, Cato,
Chimney Bluffs State Park, Battle Island State Park, Scriba,
Sterling, Rose, Ira, Huron, Conquest, Savannah, Wolcott, Minetto,
Port Byron, Hannibal, and Red Creek.
This includes Interstate 90 near exit 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4323 7643 4323 7648 4315 7647 4314 7649
4311 7647 4310 7650 4303 7649 4301 7697
4333 7693 4335 7681 4339 7673 4345 7665
4350 7654 4351 7638
TIME...MOT...LOC 1722Z 205DEG 24KT 4309 7684
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WelchThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 5:45 AM EDT | Small Craft Advisory | BUF | 71 hr | |
| Aug 9, 8:42 AM EDT | Areal Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 9:56 AM EDT | Areal Flood Warning | BUF | Allegany, Livingston, Monroe, Ontario, Wayne | 9 hr |
| Aug 9, 10:49 AM EDT | Special Weather Statement | BUF | Erie | 56 min |
| Aug 9, 11:14 AM EDT | Flash Flood Warning | BUF | Allegany | 6 hr |
| Aug 9, 11:55 AM EDT | Special Weather Statement | BUF | Erie | 50 min |
| Aug 9, 12:22 PM EDT | Flash Flood Warning | BUF | Ontario | 4 hr |
| Aug 9, 12:55 PM EDT | Areal Flood Warning | BUF | Cayuga, Oswego | 8 hr |
| Aug 9, 1:25 PM EDT | Special Weather Statement | BUF | Cayuga | 35 min |
| Aug 9, 1:41 PM EDT | Flash Flood Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 4 hr |
| Aug 9, 1:43 PM EDT | Wind Advisory | BUF | Jefferson, Lewis, Oswego | 5 hr |
| Aug 9, 2:51 PM EDT | Flash Flood Warning | BUF | Jefferson, Oswego | 4 hr |
| Aug 9, 3:00 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 60 min |
| Aug 9, 3:50 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 85 min |
| Aug 9, 4:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more | 60 hr |
Nearby
Areal Flood Warnings in New York, 2024Every areal flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.